Dr prescribed tamiflu (oseltamivir) and zpac for flu symptoms. Took 2 pills of zpac yesterday. Feel okay today, is it okay to stop? My fever is normal now.

Medication. No, it is not ok for you to stop your medication. You don't finish your medication you may suffer a relapse and become even more sick than you were. Your infection may also become resistent to the antibiotic.. These are the reasons that a drug is ordered for "x" amount of days.

Related Questions

Woke up with urge to pee with sharp pain in my penis. Never had this. Is pain due to maybe holding pee too long? Pain seems to gone away now. (im taking zpack and tamiflu (oseltamivir) for flu symptoms at moment)

Urgency. Is possible that pain is due to the desire of the bladder to empty if it is really full. If you have the flu you may be dehydrated and concentrated urine could also cause urge to urinate. Read more...
Painful urination. Without knowing your activities and intimate preferences, am unable to comment but if you do have discharge from the penis, you should see your local doctor for further evaluation and treatment. Read more...

7 year old flu symptoms since Monday night. Started tamiflu (oseltamivir) Tuesday night. No fever since Wednesday afternoon. All symptoms gone. Still contagious?

Influenza. Usually a person is contagious for a day before illness starts and contagiousness lasts for 5-7 days after the illness begins. Studies have shown that if Tamiflu (oseltamivir) is started within 48 hours of illness it decreases shedding of the virus by 1 day. Read more...